Advil Cold/Sinus Capsule 32count

Advil
$24.99

Advil Cold & Sinus Liquid-Filled Capsule is a non-drowsy capsule formulated with a proven nasal decongestant (Pseudoephedrine HCI) for powerful relief of cold symptoms, sinus pressure and congestion. The nasal decongestant reduces nasal swelling tore-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID)),helps address pain symptoms associated with the common cold.

  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses
  • Active ingredients Ibuprofen 200mg and Pseudoephedrine HCI 30mg –for use by those 12 years of age and older
  • Advil Cold & Sinus also treats the pain associated with colds and allergies
You have successfully subscribed!
This email has been registered